MAUDE Adverse Event Report: COOPERSURGICAL, INC. MARA WATER VAPOR PROBE KIT; WATER VAPOUR ENDOMETRIAL-ABLATION APPLICATOR

COOPERSURGICAL, INC. MARA WATER VAPOR PROBE KIT; WATER VAPOUR ENDOMETRIAL-ABLATION APPLICATOR
Model Number DDK-16-050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer has indicated that the product will not be returned to cooper surgical for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an ablation procedure on (b)(6) 2023.Patient experienced severe burning of the uterine lining, per the pathology report, that required laparoscopy.An emergency hysterectomy was performed 2-3 days post procedure.To note, this patient apparently was told by another physician that her uterine cavity was too narrow for a novasure procedure ( a different type of uterine ablation device).No additional information is available.Ddk-16-050 mara (b)(4).
 
Event or Problem Description
No additional information is available.
 
Additional Manufacturer Narrative
D4: lot #: unknown.Expiration date: unknown.H4: manufacturing date: unknown.Manufacturing record review: review of records could not be performed as the reported lot number was incorrect.The lot number reported and the fiso serial number recorded in the provided case telemetry files do not match as this fiso serial number is not recorded in (b)(4).This indicates that the wrong lot number was reported.Incoming inspection review: not applicable - this is a manufactured device, not a purchased device.Service history record: not applicable - this device is non-serviceable.Historical complaint review: the complaint occurrence rate for burns is 4.Per the november mara trending report.Product receipt: the complaint unit was not returned to csi.Visual evaluation: n/a- device was not returned.Functional evaluation: n/a- device was not returned.Console telemetry review: telemetry files, from the console used during the procedure were collected.A review and analysis of the of the telemetry files, shows the probe self-test, integrity/patency and treatment passed successfully.Conclusion: case telemetry of the probe used during the procedure, retrieved from the console, shows the cervical thermocouple temperature started at a temperature of 30.66c and increased to a max of 40.09c which in the normal range.Average intrauterine pressure throughout treatment was within normal range at 47.24 mmhg.There were no alerts recorded.Based on the case telemetry there is no indication of a device malfunction.Corrective actions: coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Additional Manufacturer Narrative
Updated: b4, d4, g3, g6, h2, h11.Correction: g1.No change to the final investigation findings.Updating the udi number.Correction to email contact.
 
Event or Problem Description
No additional information.

Brand Name
MARA WATER VAPOR PROBE KIT
Common Device Name
WATER VAPOUR ENDOMETRIAL-ABLATION APPLICATOR
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651582
MDR Report Key18084781
Report Number1216677-2023-00154
Device Sequence Number20480871
Product Code MNB
UDI-Device Identifier00888937026887
UDI-Public(01)00888937026887
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P160047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberDDK-16-050
Device Catalogue NumberDDK-16-050
Device Lot NumberM-220314-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by Manufacturer12/15/2023
10/25/2024
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date12/19/2023
11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale